# SDR IXXA0400007O

- Difficulty date: January 19, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 84,421 hours, 35,003 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Part time: 84,421 hours, 35,003 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION INTO FJDG GEAR CAME DOWN WITH NORMAL INDICATIONS, AT APPROXIMATELY 200 FT BOTH LEFT AND RIGHT MAIN GEAR INDICATIONS WENT OUT.  CREW EXECUTED A GO-AROUND, CYCLED GEAR AND LANDED WITH A NORMAL GEAR DOWN INDICATION.  MAINTENANCE CYCLED GEAR HANDLE, DIMMING SWITCH BRIGHT TO DIM SEVERAL TIMES.  CHECKED GEAR SWITCHES PER APPLICABLE MANUALS AND OPERATES NORMAL ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.
